# SDR IXXA202508110015

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 112,551 hours, 21,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY DOOR EICAS AND RIGHT EMERGENCY DOOR LIGHT ILLUMINATED IN CRUISE. INDICATION WHEN AWAY LATER IN FLIGHT.  SYSTEM TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 65130 CATEGORY C. CORRECTIVE ACTION DUE ON 20 AUGUST 2025.
